# SDR 2008UALA06488

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 63,094 hours, 18,409 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

R GEN DRIVE FAULTY.  REPLACED RIGHT ENGINE IDG.  OPS CHECKED GOOD.
